Alert archive / California / Severe Thunderstorm Warnings in 2001

Severe Thunderstorm Warning 1, NWS San Diego, CA

February 13, 2001Orange County, Riverside County, San Bernardino County, California

NWS San Diego, CA issued this severe thunderstorm warning at Feb 13, 2001, 3:24 AM PST for Orange County, Riverside County, San Bernardino County, California. It was in force for 51 min. 6 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Feb 13, 2001, 3:24 AM PST (11:24 UTC)
Expired
Feb 13, 2001, 4:15 AM PST
In force
51 min
Issued by
NWS San Diego, CA
Area
Whole counties

Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA

What was reported inside it

TimeReportWhereRemark
Feb 13, 3:30 AM PSTThunderstorm Wind 77 MOrange, CA
Feb 13, 3:55 AM PSTThunderstorm Wind 58 MHuntington Beach, CA
Feb 13, 3:55 AM PSTThunderstorm Wind 65 ELaguna Beach, CA
Feb 13, 4:00 AM PSTThunderstorm Wind 52 ERiverside, CA
Feb 13, 4:00 AM PSTThunderstorm Wind 52 EOrange, CA
Feb 13, 4:00 AM PSTThunderstorm Wind 52 ERancho Cucamonga, CA

NCEI Storm Data entries that began inside the alert's area while it was in force. Before 2003 the local storm report archive is thin, so this is the record of what happened rather than what was phoned in.

The nearest sounding before it

Edwards AFB, CA (KEDW), launched 00:00Z, 11.4 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Edwards AFB, CA at 00:00Z on 2001-02-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Edwards AFB, CA at 00:00Z on 2001-02-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 77 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
961 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
77 m²/s²
0-3 km storm-relative helicity
148 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS56 KSGX 131124
SVRSAN
CAC059-065-071-131215-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
324 AM PST TUE FEB 13 2001

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME WEST CENTRAL RIVERSIDE COUNTY IN SOUTHEAST CALIFORNIA
  THIS INCLUDES THE CITY OF CORONA
  EXTREME SOUTHWESTERN SAN BERNARDINO COUNTY IN SOUTHEAST CALIFORNIA
  EASTERN ORANGE COUNTY IN SOUTHWEST CALIFORNIA
  THIS INCLUDES THE CITIES OF...DANA POINT...EL TORO...IRVINE...
  LAGUNA BEACH...LAGUNA HILLS...LAGUNA NIGUEL...MISSION VIEJO...SAN
  JUAN CAPISTRANO...TUSTIN...TUSTIN FOOTHILLS...YORBA LINDA

* UNTIL 415 AM PST

* AT 316 AM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 16 MILES SOUTHWEST OF DANA POINT...MOVING NORTH
  AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  OVER LAGUNA BEACH...LAGUNA NIGUEL AT 340 AM PST
  OVER ALISO VIEJO AT 345 AM PST
  OVER LAGUNA HILLS AT 350 AM PST
  OVER EL TORO...EL TORO STATION AT 355 AM PST

HAIL...INTENSE RAIN AND STRONG DAMAGING WINDS ARE LIKELY WITH THIS
STORM. TAKE COVER IN A SUBSTANTIAL SHELTER UNTIL THE STORM PASSES.

HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND RIVERS MAY ALSO
RISE...THEREFORE SEEK HIGHER GROUND IF THREATENED BY FLOOD WATERS.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN SAN DIEGO.

$$

LAT...LON 3323 11793 3319 11772 3389 1174f9 3395 11778

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 13, 2:30 AM PST, 54 minutes earlier.

Area forecast discussion, Feb 13, 2:30 AM PST, 54 minutes before
EXTREME SOUTHWESTERN CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
230 AM PST TUE FEB 13 2001

                             ...SYNOPSIS...
A STORM SYSTEM WILL BRING PERIODS OF HEAVY RAIN AND SNOW TO MUCH OF
THE AREA TODAY WHICH COULD RESULT IN FLASH FLOODING...ESPECIALLY IN
ORANGE COUNTY AND THE INLAND EMPIRE. STORM TOTAL RAINFALL WILL
GENERALLY RANGE BETWEEN 1.5 AND 4 INCHES...WITH SNOWFALL OF OVER
2 FEET IN THE PARTS OF THE SAN BERNARDINO COUNTY MOUNTAINS.
THUNDERSTORMS WITH HAIL AND COASTAL WATERSPOUTS WILL BE POSSIBLE.
PRECIPITATION WILL LINGER INTO THURSDAY AS THE UPPER-LEVEL LOW
PRESSURE SYSTEM SLOWLY DRIFTS EAST.

                            ...DISCUSSION...
BIG 538 UPPER MOVING SOUTH AND SHOULD BE WEST OF VBG BY 4AM. THE
LOW HAD A POSITIVE PITCH MON PM...BUT HAS LOST THAT THIS AM...AND
THE FLOW HAS BECOME MORE CONCENTRIC...GIVING US STRONG DEEP MOIST
SOUTHERLY FLOW THROUGH 30K FT. A 130 KT SUBTROPICAL JET MAX ON
THE SOUTH SIDE OF THE LOW HAS HELPED DEVELOP A RATHER INTENSE 1000 MB
LOW OVER THE BIGHT...CAUSING GALE FORCE SOUTHERLY WINDS OUT THERE...
AND NEAR 30KT WINDS ALONG THE COAST. THIS LOW SEEMS TO BE AN ANCHOR...
FURTHER DELAYING HEAVY RAIN FROM MOVING INTO SAN DIEGO COUNTY THIS
MORNING. ALSO...THE SURFACE LOW HAS SPUN UP ITS OWN WARM SECTOR WITH
+12 VVEL OVER SCALIF...FURTHER BOOSTING RAINFALL TOTALS ORANGE/SBD/
AND RIV COUNTIES. THE STRONG SOUTHERLY FLOW IS ALSO PRODUCING 50+ MPH
WINDS IN THE MOUNTAINS.

AS THE COLD CORE OF THE LOW APPROACHES...IT IS STARTING TO PRODUCE
LOW SNOW LEVELS ACROSS THE NORTH...AND SNOW IS STARTING TO FALL
OVER THE UPPER DESERTS...AND WITH COORDINATION WITH OTHER OFFICES...
HAVE ISSUED A HEAVY SNOW WARNING FOR THE APPLE AND YUCCA VALLEYS.
HOWEVER...THE HEAVY SNOW MAY WAIT A FEW HOURS UNTIL THE WARM SECTOR
PASSES.

THE UPPER LOW IS PROGGED TO MOVE SW OVER THE BIGHT THIS MORNING...
AND THIS WILL MOVE THE BAND OF HEAVY RAIN IN FROM THE WEST AND
ACROSS SAN DIEGO COUNTY. MEANTIME...THE SURFACE LOW AND THE VVEL
TRACK NE TOWARDS THE MOJAVE...MAKING FOR GOOD SOUTHERLY OROGRAPIC
FLOW AND CONTINUED PERIODS OF HEAVY RAIN OVER CWA TODAY. BEST CHANCE
FOR TSTRMS THIS PM AS COOL AIR ALOFT DROPS THE LI TO 0 TO -1.

AS THE LOW MOVES EAST...WE GET INTO 546 NORTH FLOW OVERNIGHT...BUT
IT WILL STILL KEEP RAINING AND SNOWING THROUGH WED DUE TO WRAP AROUND
MOISTURE. NOT AS HEAVY THOUGH DUE TO LESS OROGRAPHIC/DYNAMICS. LOW
SLOW TO MOVE. STILL SHOWERS THROUGH THU DUE TO MOIST 564 N FLOW ALOFT.

FINALLY RIDGE AND 567 SW FLOW COME IN FROM THE WEST CLEAR AND WARM
THINGS UP FRI AND THE WEEKEND. OFFSHORE FLOW SAT/SUN DUE TO THE NEXT
DEVELOPING LOW APPROACHING FROM THE WEST. THE MRF HAS CHANGED ITS
TUNE...AND NOW THIS LOW COULD BRING MORE RAIN EARLY NEXT WEEK.

SAN +76

.SAN...WINTER STORM WARNING........SEE LAXWSWSAN
       MARINE WEATHER STATEMENT....SEE LAXMWSSAN
       FLOOVD STATEMENT.............SEE LAXFLSSAN
       GALE WARNING................SEE LAXCWFLAX

MACKECHNIE



In the hours before

Special weather statement, Feb 13, 2:25 AM PST, 59 minutes before
CAZ042-043-048-050-055>058-060>062-131225-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
325 AM PDT TUE FEB 13 2001

...SUMMARY OF ALL NON-ROUTINE PRODUCTS ISSUED FOR
SAN DIEGO...ORANGE...RIVERSIDE...AND SAN BERNARDINO COUNTIES
AS OF 325 AM...

*** SVRSAN ***
* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME WEST CENTRAL RIVERSIDE COUNTY IN SOUTHEAST CALIFORNIA
  THIS INCLUDES THE CITY OF CORONA
  EXTREME SOUTHWESTERN SAN BERNARDINO COUNTY IN SOUTHEAST CALIFORNIA
  EASTERN ORANGE COUNTY IN SOUTHWEST CALIFORNIA
  THIS INCLUDES THE CITIES OF...DANA POINT...EL TORO...IRVINE...
  LAGUNA BEACH...LAGUNA HILLS...LAGUNA NIGUEL...MISSION VIEJO...SAN
  JUAN CAPISTRANO...TUSTIN...TUSTIN FOOTHILLS...YORBA LINDA
     * UNTIL 415 AM PST

*** FLSSAN ***
URBAN AND SMALL STREAM FLOOD ADVISORY THROUGH 10 AM AND
FLASH FLOOD WATCH THROUGH TODAY FOR...
   ORANGE COUNTY COASTAL AREAS...
   SAN DIEGO COUNTY COASTAL AREAS...
   SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE...
   RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE...
   SAN DIEGO COUNTY VALLEYS...
   SAN BERNARDINO COUNTY MOUNTAINS BELOW 4000 FEET...
   RIVERSIDE COUNTY MOUNTAINS BELOW 4000 FEET...
   SANTA ANA MOUNTAINS AND FOOTHILLS BELOW 4000 FEET...
   SAN DIEGO COUNTY MOUNTAINS BELOW 4000 FEET

*** MWSSAN ***
THUNDERSTORMS AND WATERSPOUTS POSSIBLE TODAY

*** WSWSAN ***
SAN BERNARDINO COUNTY MOUNTAINS-
WINTER STORM WARNING ABOVE 4000 FT THROUGH TODAY
RIVERSIDE COUNTY MOUNTAINS-
WINTER STORM WARNING ABOVE 4000 FT THROUGH TODAY
SANTA ANA MOUNTAINS AND FOOTHILLS-
WINTER STORM WARNING ABOVE 4000 FEET TONIGHT THROUGH TODAY
SAN DIEGO COUNTY MOUNTAINS-
WINTER STORM WARNING ABOVE 4000 FT TONIGHT THROUGH TODAY
APPLE AND YUCCA VALLEYS-
HEAVY SNOW WARNING IN EFFECT THROUGH NOON TODAY

    *** A TOTAL OF 8 HEADLINES ***
    *** IN 4 PRODUCTS          ***

THIS SPECIAL WEATHER STATEMENT WILL BE UPDATED HOURLY
AND AS NEW STATEMENTS ARE ISSUED AS LONG AS AT LEAST
THREE NON-ROUTINE WEATHER PRODUCTS ARE IN EFFECT FOR
THE WFO SAN DIEGO FORECAST AREA.
Special weather statement, Feb 13, 2:30 AM PST, 54 minutes before
CAZ042-043-048-050-055>058-060>062-131225-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
330 AM PDT TUE FEB 13 2001

...SUMMARY OF ALL NON-ROUTINE PRODUCTS ISSUED FOR
SAN DIEGO...ORANGE...RIVERSIDE...AND SAN BERNARDINO COUNTIES
AS OF 330 AM...

*** SVRSAN ***
* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME WEST CENTRAL RIVERSIDE COUNTY IN SOUTHEAST CALIFORNIA
  THIS INCLUDES THE CITY OF CORONA
  EXTREME SOUTHWESTERN SAN BERNARDINO COUNTY IN SOUTHEAST CALIFORNIA
  EASTERN ORANGE COUNTY IN SOUTHWEST CALIFORNIA
  THIS INCLUDES THE CITIES OF...DANA POINT...EL TORO...IRVINE...
  LAGUNA BEACH...LAGUNA HILLS...LAGUNA NIGUEL...MISSION VIEJO...SAN
  JUAN CAPISTRANO...TUSTIN...TUSTIN FOOTHILLS...YORBA LINDA
     * UNTIL 415 AM PST

*** FLSSAN ***
URBAN AND SMALL STREAM FLOOD ADVISORY THROUGH 10 AM AND
FLASH FLOOD WATCH THROUGH TODAY FOR...
   ORANGE COUNTY COASTAL AREAS...
   SAN DIEGO COUNTY COASTAL AREAS...
   SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE...
   RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE...
   SAN DIEGO COUNTY VALLEYS...
   SAN BERNARDINO COUNTY MOUNTAINS BELOW 4000 FEET...
   RIVERSIDE COUNTY MOUNTAINS BELOW 4000 FEET...
   SANTA ANA MOUNTAINS AND FOOTHILLS BELOW 4000 FEET...
   SAN DIEGO COUNTY MOUNTAINS BELOW 4000 FEET

*** MWSSAN ***
THUNDERSTORMS AND WATERSPOUTS POSSIBLE TODAY

*** WSWSAN ***
SAN BERNARDINO COUNTY MOUNTAINS-
WINTER STORM WARNING ABOVE 4000 FT THROUGH TODAY
RIVERSIDE COUNTY MOUNTAINS-
WINTER STORM WARNING ABOVE 4000 FT THROUGH TODAY
SANTA ANA MOUNTAINS AND FOOTHILLS-
WINTER STORM WARNING ABOVE 4000 FEET TONIGHT THROUGH TODAY
SAN DIEGO COUNTY MOUNTAINS-
WINTER STORM WARNING ABOVE 4000 FT TONIGHT THROUGH TODAY
APPLE AND YUCCA VALLEYS-
HEAVY SNOW WARNING IN EFFECT THROUGH NOON TODAY

    *** A TOTAL OF 8 HEADLINES ***
    *** IN 4 PRODUCTS          ***

THIS SPECIAL WEATHER STATEMENT WILL BE UPDATED HOURLY
AND AS NEW STATEMENTS ARE ISSUED AS LONG AS AT LEAST
THREE NON-ROUTINE WEATHER PRODUCTS ARE IN EFFECT FOR
THE WFO SAN DIEGO FORECAST AREA.
Special weather statement, Feb 13, 3:00 AM PST, 24 minutes before
CAZ042-043-048-050-055>058-060>062-131325-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
400 AM PDT TUE FEB 13 2001

...SUMMARY OF ALL NON-ROUTINE PRODUCTS ISSUED FOR
SAN DIEGO...ORANGE...RIVERSIDE...AND SAN BERNARDINO COUNTIES
AS OF 400 AM...

*** SVRSAN ***
* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME WEST CENTRAL RIVERSIDE COUNTY IN SOUTHEAST CALIFORNIA
  THIS INCLUDES THE CITY OF CORONA
  EXTREME SOUTHWESTERN SAN BERNARDINO COUNTY IN SOUTHEAST CALIFORNIA
  EASTERN ORANGE COUNTY IN SOUTHWEST CALIFORNIA
  THIS INCLUDES THE CITIES OF...DANA POINT...EL TORO...IRVINE...
  LAGUNA BEACH...LAGUNA HILLS...LAGUNA NIGUEL...MISSION VIEJO...SAN
  JUAN CAPISTRANO...TUSTIN...TUSTIN FOOTHILLS...YORBA LINDA
     * UNTIL 415 AM PST

*** FLSSAN ***
URBAN AND SMALL STREAM FLOOD ADVISORY THROUGH 10 AM AND
FLASH FLOOD WATCH THROUGH TODAY FOR...
   ORANGE COUNTY COASTAL AREAS...
   SAN DIEGO COUNTY COASTAL AREAS...
   SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE...
   RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE...
   SAN DIEGO COUNTY VALLEYS...
   SAN BERNARDINO COUNTY MOUNTAINS BELOW 4000 FEET...
   RIVERSIDE COUNTY MOUNTAINS BELOW 4000 FEET...
   SANTA ANA MOUNTAINS AND FOOTHILLS BELOW 4000 FEET...
   SAN DIEGO COUNTY MOUNTAINS BELOW 4000 FEET

*** MWSSAN ***
THUNDERSTORMS AND WATERSPOUTS POSSIBLE TODAY

*** WSWSAN ***
SAN BERNARDINO COUNTY MOUNTAINS-
WINTER STORM WARNING ABOVE 4000 FT THROUGH TODAY
RIVERSIDE COUNTY MOUNTAINS-
WINTER STORM WARNING ABOVE 4000 FT THROUGH TODAY
SANTA ANA MOUNTAINS AND FOOTHILLS-
WINTER STORM WARNING ABOVE 4000 FEET TONIGHT THROUGH TODAY
SAN DIEGO COUNTY MOUNTAINS-
WINTER STORM WARNING ABOVE 4000 FT TONIGHT THROUGH TODAY
APPLE AND YUCCA VALLEYS-
HEAVY SNOW WARNING IN EFFECT THROUGH NOON TODAY

    *** A TOTAL OF 8 HEADLINES ***
    *** IN 4 PRODUCTS          ***

THIS SPECIAL WEATHER STATEMENT WILL BE UPDATED HOURLY
AND AS NEW STATEMENTS ARE ISSUED AS LONG AS AT LEAST
THREE NON-ROUTINE WEATHER PRODUCTS ARE IN EFFECT FOR
THE WFO SAN DIEGO FORECAST AREA.
Special weather statement, Feb 13, 3:08 AM PST, 16 minutes before
CAZ042-043-048-050-055>058-060>062-131325-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
408 AM PDT TUE FEB 13 2001

...SUMMARY OF ALL NON-ROUTINE PRODUCTS ISSUED FOR
SAN DIEGO...ORANGE...RIVERSIDE...AND SAN BERNARDINO COUNTIES
AS OF 408 AM...

*** SVSSAN ***
SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 415 AM

*** FLSSAN ***
URBAN AND SMALL STREAM FLOOD ADVISORY THROUGH 10 AM AND
FLASH FLOOD WATCH THROUGH TODAY FOR...
   ORANGE COUNTY COASTAL AREAS...
   SAN DIEGO COUNTY COASTAL AREAS...
   SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE...
   RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE...
   SAN DIEGO COUNTY VALLEYS...
   SAN BERNARDINO COUNTY MOUNTAINS BELOW 4000 FEET...
   RIVERSIDE COUNTY MOUNTAINS BELOW 4000 FEET...
   SANTA ANA MOUNTAINS AND FOOTHILLS BELOW 4000 FEET...
   SAN DIEGO COUNTY MOUNTAINS BELOW 4000 FEET

*** MWSSAN ***
THUNDERSTORMS AND WATERSPOUTS POSSIBLE TODAY

*** WSWSAN ***
SAN BERNARDINO COUNTY MOUNTAINS-
WINTER STORM WARNING ABOVE 4000 FT THROUGH TODAY
RIVERSIDE COUNTY MOUNTAINS-
WINTER STORM WARNING ABOVE 4000 FT THROUGH TODAY
SANTA ANA MOUNTAINS AND FOOTHILLS-
WINTER STORM WARNING ABOVE 4000 FEET TONIGHT THROUGH TODAY
SAN DIEGO COUNTY MOUNTAINS-
WINTER STORM WARNING ABOVE 4000 FT TONIGHT THROUGH TODAY
APPLE AND YUCCA VALLEYS-
HEAVY SNOW WARNING IN EFFECT THROUGH NOON TODAY

    *** A TOTAL OF 8 HEADLINES ***
    *** IN 4 PRODUCTS          ***

THIS SPECIAL WEATHER STATEMENT WILL BE UPDATED HOURLY
AND AS NEW STATEMENTS ARE ISSUED AS LONG AS AT LEAST
THREE NON-ROUTINE WEATHER PRODUCTS ARE IN EFFECT FOR
THE WFO SAN DIEGO FORECAST AREA.
Special weather statement, Feb 13, 3:16 AM PST, 8 minutes before
CAZ042-043-048-050-055>058-060>062-131325-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
416 AM PDT TUE FEB 13 2001

...SUMMARY OF ALL NON-ROUTINE PRODUCTS ISSUED FOR
SAN DIEGO...ORANGE...RIVERSIDE...AND SAN BERNARDINO COUNTIES
AS OF 416 AM...

*** FLSSAN ***
URBAN AND SMALL STREAM FLOOD ADVISORY THROUGH 10 AM AND
FLASH FLOOD WATCH THROUGH TODAY FOR...
   ORANGE COUNTY COASTAL AREAS...
   SAN DIEGO COUNTY COASTAL AREAS...
   SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE...
   RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE...
   SAN DIEGO COUNTY VALLEYS...
   SAN BERNARDINO COUNTY MOUNTAINS BELOW 4000 FEET...
   RIVERSIDE COUNTY MOUNTAINS BELOW 4000 FEET...
   SANTA ANA MOUNTAINS AND FOOTHILLS BELOW 4000 FEET...
   SAN DIEGO COUNTY MOUNTAINS BELOW 4000 FEET

*** MWSSAN ***
THUNDERSTORMS AND WATERSPOUTS POSSIBLE TODAY

*** WSWSAN ***
SAN BERNARDINO COUNTY MOUNTAINS-
WINTER STORM WARNING ABOVE 4000 FT THROUGH TODAY
RIVERSIDE COUNTY MOUNTAINS-
WINTER STORM WARNING ABOVE 4000 FT THROUGH TODAY
SANTA ANA MOUNTAINS AND FOOTHILLS-
WINTER STORM WARNING ABOVE 4000 FEET TONIGHT THROUGH TODAY
SAN DIEGO COUNTY MOUNTAINS-
WINTER STORM WARNING ABOVE 4000 FT TONIGHT THROUGH TODAY
APPLE AND YUCCA VALLEYS-
HEAVY SNOW WARNING IN EFFECT THROUGH NOON TODAY

    *** A TOTAL OF 7 HEADLINES ***
    *** IN 3 PRODUCTS          ***

THIS SPECIAL WEATHER STATEMENT WILL BE UPDATED HOURLY
AND AS NEW STATEMENTS ARE ISSUED AS LONG AS AT LEAST
THREE NON-ROUTINE WEATHER PRODUCTS ARE IN EFFECT FOR
THE WFO SAN DIEGO FORECAST AREA.
Special weather statement, Feb 13, 3:20 AM PST, 4 minutes before
CAZ042-043-048-050-055>058-060>062-131225-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
321 AM PDT TUE FEB 13 2001

...SUMMARY OF ALL NON-ROUTINE PRODUCTS ISSUED FOR
SAN DIEGO...ORANGE...RIVERSIDE...AND SAN BERNARDINO COUNTIES
AS OF 321 AM...

*** FLSSAN ***
URBAN AND SMALL STREAM FLOOD ADVISORY THROUGH 10 AM AND
FLASH FLOOD WATCH THROUGH TODAY FOR...
   ORANGE COUNTY COASTAL AREAS...
   SAN DIEGO COUNTY COASTAL AREAS...
   SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE...
   RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE...
   SAN DIEGO COUNTY VALLEYS...
   SAN BERNARDINO COUNTY MOUNTAINS BELOW 4000 FEET...
   RIVERSIDE COUNTY MOUNTAINS BELOW 4000 FEET...
   SANTA ANA MOUNTAINS AND FOOTHILLS BELOW 4000 FEET...
   SAN DIEGO COUNTY MOUNTAINS BELOW 4000 FEET

*** MWSSAN ***
THUNDERSTORMS AND WATERSPOUTS POSSIBLE TODAY

*** WSWSAN ***
SAN BERNARDINO COUNTY MOUNTAINS-
WINTER STORM WARNING ABOVE 4000 FT THROUGH TODAY
RIVERSIDE COUNTY MOUNTAINS-
WINTER STORM WARNING ABOVE 4000 FT THROUGH TODAY
SANTA ANA MOUNTAINS AND FOOTHILLS-
WINTER STORM WARNING ABOVE 4000 FEET TONIGHT THROUGH TODAY
SAN DIEGO COUNTY MOUNTAINS-
WINTER STORM WARNING ABOVE 4000 FT TONIGHT THROUGH TODAY
APPLE AND YUCCA VALLEYS-
HEAVY SNOW WARNING IN EFFECT THROUGH NOON TODAY

    *** A TOTAL OF 7 HEADLINES ***
    *** IN 3 PRODUCTS          ***

THIS SPECIAL WEATHER STATEMENT WILL BE UPDATED HOURLY
AND AS NEW STATEMENTS ARE ISSUED AS LONG AS AT LEAST
THREE NON-ROUTINE WEATHER PRODUCTS ARE IN EFFECT FOR
THE WFO SAN DIEGO FORECAST AREA.

Nearby

Severe Thunderstorm Warnings in California, 2001Every severe thunderstorm warning in 2001

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; verification from NCEI's Storm Data; the sounding from the Mesonet's radiosonde archive.